# SDR R61A201310030980

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- Engine: Ge CF348E5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT PACK DUCT SUPPORT BRACKET IS CRACKED.  MX R & R BRACKETS IAW SRM 51-41-01, 51-43-01.
